# SDR UALA2011022400927

- Difficulty date: February 23, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 35,619 hours, 15,003 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: 137
- Condition: Out Of Tolerance
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE OUT OF TOLERANCE.  REPLACED LT OVERWING SLIDE ASSY.  ALSO PERFORMED EMERGENCY LIGHT TEST, CHECKS GOOD.  INSPECTED LT OVERWING SLIDE. SLIDE ASSY SECURED ON ACFT.  CONNECTOR SECURED, INFLATION LINE SECURE, EMERGENCY LIGHTS TEST OK.  ACFT RETURNED TO NORMAL.
